My Library

University LibraryCatalogue

For faster,
simpler
access.
Use Lean
Library.
Get it now
Don't show me again
     
Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Cover Art
PRINTED BOOKS
Author Qiao, Jianyong, 1962- author.

Title Julia sets and complex singularities of free energies / Jianyong Qiao.

Published Providence, Rhode Island : American Mathematical Society, [2015]
©2014.

Copies

Location Call No. Status
 UniM ERC  510.6 A512  v.234 no.1102 March 2015    AVAILABLE
Physical description v, 89 pages ; 26 cm.
Series Memoirs of the American Mathematical Society, 0065-9266 ; volume 234, number 1102.
Memoirs of the American Mathematical Society ; no.1102.
Notes "Volume 234, number 1102 (second of 5 numbers), March 2015."
Bibliography Includes bibliographical references.
Subject Julia sets.
Fractals.
ISBN 9781470409821 (alk. paper)
1470409828 (alk. paper)